American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ellen E. Reed and W. J. Thron. $m$-bounded uniformities between two given uniformities . Trans. Amer. Math. Soc. 141 (1969) 71-77. MR 0243484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anthony W. Hager. Projections of zero-sets (and the fine uniformity on a product) . Trans. Amer. Math. Soc. 140 (1969) 87-94. MR 0242114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elias Zakon. On uniform spaces with quasi-nested base . Trans. Amer. Math. Soc. 133 (1968) 373-384. MR 0227930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. E. Gantner. Extensions of uniformly continuous pseudometrics . Trans. Amer. Math. Soc. 132 (1968) 147-157. MR 0222836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert W. Deming. Some point-set properties and the edge path group of a generalized uniform space . Trans. Amer. Math. Soc. 130 (1968) 387-405. MR 0226584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sigmund Hudson. Topological loops with invariant uniformities . Trans. Amer. Math. Soc. 109 (1963) 181-190. MR 0155302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maurice Sion. On uniformization of sets in topological spaces . Trans. Amer. Math. Soc. 96 (1960) 237-245. MR 0131506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1